Alert archive / New York / Flash Flood Warnings in 2006

Flash Flood Warning 1, NWS New York, NY

May 19, 2006Westchester County, New York

NWS New York, NY issued this flash flood warning at May 19, 2006, 7:20 AM EDT for Westchester County, New York. It was in force for 115 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 19, 2006, 7:20 AM EDT (11:20 UTC)
Expired
May 19, 2006, 9:15 AM EDT
In force
115 min
Issued by
NWS New York, NY
Area
Counties, with a storm outline in the text

County Westchester County, NY

The radar

The Brookhaven radar (KOKX), 80 km from the middle of the area, began a volume at 11:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 19, 7:40 AM EDTFLASH FLOODWhite Plains, NYROAD CLOSURE DUE TO FLASH FLOODING ON THE SAW MILL RIVER PARKWAY AND INTERSTATE 684.
May 19, 7:45 AM EDTFLASH FLOODYonkers, NYLANES CLOSED ON THE BRONX RIVER PARKWAY AND SIDE STREETS CLOSED DUE TO FLASH FLOODING.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 20 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 00:00Z, 11.3 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 00:00Z on 2006-05-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 00:00Z on 2006-05-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 107 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1321 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
107 m²/s²
0-3 km storm-relative helicity
120 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS51 KOKX 191123
FFWOKX
NYC119-191315-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE UPTON NY
720 AM EDT FRI MAY 19 2006

THE NATIONAL WEATHER SERVICE IN UPTON NY HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  WESTCHESTER COUNTY IN SOUTHEAST NEW YORK...

* UNTIL 915 AM EDT...

* AT 720 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  FLASH FLOODING FROM HEAVY RAIN OVER THE WARNED AREA.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO YORKTOWN
  HEIGHTS...PEEKSKILL...OSSINING...MOUNT KISCO AND BEDFORD.

RAINFALL RATES OF UP TO ONE INCH AN HOUR HAS BEEN OBSERVED ACROSS 
THE WARNED AREA...RESULTING IN FLASH FLOODING ACROSS THE SAW MILL 
RIVER PARKWAY...THE BRONX RIVER PARKWAY AND ALONG INTERSTATE 684. 
ABOUT ONE INCH OF RAIN HAS ALREADY FALLEN ACROSS THE WARNED AREA 
AND AN ADDITIONAL INCH TO AN INCH AND A HALF OF RAIN IS POSSIBLE 
THROUGH 9 AM. 

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...
EVEN A SMALL ONE...ON FOOT. TO ESCAPE RISING WATER MOVE UP TO HIGHER 
GROUND. TURN AROUND DONT DROWN. 

LAT...LON 4087 7389 4095 7362 4137 7354 4130 7397

$$
1 follow-up statement
000 
WGUS71 KOKX 191221
FFSOKX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE UPTON NY
819 AM EDT FRI MAY 19 2006

NYC119-191315-
WESTCHESTER NY-
820 AM EDT FRI MAY 19 2006

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 915 AM EDT FOR
WESTCHESTER COUNTY...

AT 817 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE MODERATE TO HEAVY RAIN PRODUCING FLASH FLOODING OVER THE 
WARNED AREA.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO YORKTOWN
HEIGHTS...PEEKSKILL...OSSINING...MOUNT KISCO AND BEDFORD.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED QUICKLY.
MOVE TO HIGHER GROUND.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN UPTON
NY.

LAT...LON 4087 7389 4095 7362 4137 7354 4130 7397

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New York, NY wrote its last area forecast discussion before this flash flood warning went out at May 19, 5:25 AM EDT, 1 hour 55 minutes earlier.

Area forecast discussion, May 19, 5:25 AM EDT, 1 hour 55 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE UPTON NY
525 AM EDT FRI MAY 19 2006

.NEAR TERM (TODAY THROUGH TONIGHT)...
HAVE GONE AHEAD AND UPDATED MORNING GRIDS TO ACCOUNT FOR ADDITIONAL
RAINFALL OVER NYC AND TO SHOW AREA OF MODERATE RAIN MOVING E ACROSS
THE AREA THROUGH THE MORNING HOURS. WILL UPDATE THE AFM/PFM/FTP. ZFP
LOOKS GOOD...SO WILL LEAVE THAT ALONE.

THE FIRST WAVE OF OF LOW PRES...CURRENTLY OVER S NJ...WILL BRING
SHOWERS...PRODUCING LOCALLY HEAVY RAIN...ACROSS THE AREA FROM THE
SOUTH THROUGH THE MORNING HOURS. THIS LOW WILL TRACK NE OVER THE
OCEAN...CROSSING E LONG ISLAND AND E CT JUST AFTER SUNRISE. THERE IS
SOME THUNDER OVER S NJ AND THE DELMARVA PENINSULA...SO A RUMBLE OF
THUNDER CAN/T BE RULED OUT OF THE QUESTION. THE RAIN WILL BE MOVING
FROM W TO E THROUGH THE MORNING RUSH HOUR...TAPERING OFF BY
MID-MORNING.

STATIONARY BOUNDARY LIES JUST W OF THE HUDSON RIVER...AND CAN BE
NOTED BY SFC DEWPOINTS IN THE LOW TO MID 40S ACROSS W NJ AND INTO
THE LWR HUDSON VALLEY...AND IN THE MID 50S ACROSS NYC/LONG
ISLAND/CT. AS SFC LOW MOVES INTO NORTHERN NEW ENGLAND...IT WILL DRAG
THIS STATIONARY BOUNDARY ACROSS THE AREA AS A WEAKENING COLD FRONT.
SINCE THE BOUNDARY WILL BE MOVING INTO A MOIST AND UNSTABLE
ATMOSPHERE...WILL EXPECT ANOTHER ROUND OF SHOWERS AND POSSIBLE
THUNDERSTORMS DURING THE AFTERNOON HOURS. CURRENT NAM SOUNDING SHOWS
CAPE VALUES JUST OVER 1000 AND LI CLOSE TO -5...WHILE GFS SOUNDING
SHOWS CAPE VALUES AROUND 1600 WITH LI CLOSE TO -7. WILL CARRY LOW
CHANCE POPS CLOSE TO COAST...AND HIGH CHANCE POPS FURTHER INLAND.
AFTER SUNSET...WITH LOSS OF DAYTIME HEATING AND WITH BOUNDARY JUST W
OF THE AREA...WILL SEE SHOWERS/TSTMS QUICKLY DIMINISHING AND SKIES
PARTIALLY CLEARING OUT TONIGHT.

BLENDED THE MAV/FWC FOR MAX TEMPS TODAY AND MIN TEMPS TONIGHT AS MET
GUIDANCE WAS ABOUT 5 DEGREES TOO COOL. FEEL THERE WILL BE ENOUGH
BREAKS IN CLOUDS TO WARM THE AREA QUITE NICELY DURING THE AFTERNOON.
&&

.SHORT TERM (SATURDAY THROUGH SUNDAY)...
VERTICALLY STACKED TROUGH ALONG THE NORTHEAST WILL PRETTY MUCH
REMAIN IN PLACE THROUGH THE WEEKEND. WILL SEE UPPER LEVEL SHORTWAVE
ENERGY MOVING ACROSS THE AREA SAT AFTERNOON...AND WILL CARRY CHANCE
POPS FOR SHOWERS/TSTMS FOR THE AFTERNOON/EVENING. A STRONGER
SHORTWAVE AND UPPER TROUGH THEN MOVES ACROSS THE AREA ON SUN
AFTERNOON...KEEPING A CHANCE FOR SHOWERS/TSTMS IN THE FCST. GIVEN
CONVECTIVE NATURE OF SHOWERS/STORMS...THINK MOST PLACES WILL SEE
NICE WX FOR MUCH OF THE WEEKEND...BUT WHEN STORMS FIRE UP...LOCALLY
HEAVY RAIN WILL BE POSSIBLE.

FOR TEMPS...ONCE AGAIN...MET GUIDANCE ABOUT 5-10 DEGREES TOO
COOL...SO BLENDED MAV/FWC GUIDANCE TO GET MAX TEMPS IN THE 60S/LOW
70S ON SAT AND SUN.
&&

.LONG TERM (SUNDAY NIGHT THROUGH THURSDAY)...
ANOTHER CLOSED UPPER LOW DROPS DOWN OVER EASTERN CANADA/NORTHERN NEW
ENGLAND EARLY IN THE PERIOD...WITH A COLD FRONT PASSING THROUGH
SUNDAY EVENING. SURFACE PRESSURE GRADIENT TIGHTENS IN RESPONSE TO
ASSOCIATED SURFACE LOW PRESSURE DEVELOPING OVER THE CANADIAN
MARITIMES...WITH BREEZY CONDITIONS SUN NIGHT AND CONTINUING INTO
MON...THEN DEVELOPING AGAIN DURING THE DAY ON TUE. MOST OF THE TIME
IT SHOULD BE DRY WITH SLIGHTLY BELOW NORMAL TEMPS...BUT HAVE
INCLUDED A SLIGHT CHANCE POP FOR FAR EASTERN CT/LONG ISLAND TUE
AFTERNOON AND EARLY EVENING CLOSER TO CENTER OF DEEP CYCLONIC FLOW.

AFTER THAT...UNCERTAINTY ABOUNDS AS MODELS DISAGREE ON HOW FAST
BLOCKING REGIME WILL BREAK DOWN DURING THE MID TO LATE WEEK PERIOD.
THE 18/12Z GFS KEEPS SURFACE HIGH PRESSURE/UPPER TROUGHING ALOFT
WHICH HOLD A WARM FRONT TO THE SOUTHWEST AT BAY AND KEEP US
DRY...WHILE THE 18/00Z ECMWF LIFTS THE UPPER TROUGH OUT SOONER AND
ALLOWS THE FRONT TO APPROACH IN ZONAL FLOW. HAVE SPLIT THE
DIFFERENCE AND FORECAST SLIGHT CHANCE POP FOR WED NIGHT AND
THU...WITH TEMPS WARMING UP TO NEAR OR A FEW DEGREES ABOVE NORMAL.
&&

.AVIATION...
SURFACE LOW PRESSURE EARLY THIS MORNING WILL MAKE FOR A TRICKY WIND
FORECAST AS IT MOVES ON BY. MAINLY VARIABLE WINDS LESS THAN 10 KTS
EARLY THIS MORNING. RAIN WILL ACCOMPANY THE WAVE ACROSS MOST
TERMINAL SITES THIS MORNING WITH MVFR VSBYS POSSIBLE.

STACKED LOW AND ASSOCIATED INSTABILITY COULD YIELD A FEW TSTMS LATER
THIS MORNING AND THIS AFTERNOON. ONLY INCLUDED IT AT KSWF FOR
NOW...BUT THIS WILL NEED TO BE LOOKED AT AS I EXPECT SOME COVERAGE
THIS AFTERNOON WITH UPPER LOW MOVING OVERHEAD.

ANY SHOWERS/TSTMS MOVE NORTH WITH ROTATING LOW AND LOSS OF DAYTIME
HEATING THIS EVENING. LEFTOVER AC CLOUDS THEREAFTER. WINDS GO FROM
VARIABLE IN THE MORNING TO WEST/SOUTHWEST 10 TO 15 KTS THIS
AFTERNOON...THAN DROP A FEW KTS AT NIGHT.
&&

.MARINE...
GENERALLY LIGHT WINDS AS LOW PRESSURE MOVES ACROSS WATERS. NUMEROUS
SHOWERS AND POSSIBLE THUNDERSTORMS THIS MORNING WITH THIS WAVE.

A STACKED LOW DRIFTING THROUGH THE NORTHEAST WILL KEEP THINGS
UNSETTLED THROUGH THIS WEEKEND. SOUTHERLY FLOW AROUND 15 KT ON THE
OCEAN AND 10 TO 15 KT ON THE SOUND. CHANCE OF A SHOWER OR TSTM BOTH
SATURDAY AFTERNOON AND SUNDAY AFTERNOON.

WEST/SOUTHWEST WINDS INCREASE TO NEAR SCA THIS AFTERNOON/EVENING ON
ALL WATERS BEHIND A STRENGTHENING LOW PRESSURE WAVE MOVING THROUGH
THE WATERS. THEN THEY COME DOWN A BIT SATURDAY.

SW WINDS INCREASE TO NEAR SCA LEVELS ACROSS OCEAN WATERS ONCE AGAIN
DURING THE DAY SUNDAY AHEAD OF...THEN ON THE BACK SIDE OF A STRONG
TROUGH.

BEST CHANCE OF REACHING SCA WIND GUSTS ON ALL WATERS IS SUN NIGHT
INTO MON WITH MODERATE CAA ON NW WINDS BEHIND THE TROUGH.

SEAS WILL REMAIN NEAR MINIMAL SCA LEVELS ACROSS THE OCEAN...WITH 1
TO 2 FOOTERS ACROSS THE SOUND AND HARBOR THIS WEEKEND.
&&

.HYDROLOGY...
RAIN MOVING ACROSS THE AREA THIS MORNING WILL PRODUCE BASIN AVERAGES
OF 1/4 TO 3/4 INCH. RIVERS AND STREAMS SHOULD HANDLE THIS AMOUNT OF
QPF WITH LITTLE PROBLEMS...HOWEVER...URBAN AND POOR DRAINAGE
FLOODING WILL BE POSSIBLE WITH HEAVY SHOWERS THROUGH
MID-MORNING.
&&

.OKX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NJ...NONE.
NY...NONE.
MARINE...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS FOR ANZ355
         UNTIL 8 PM SATURDAY.
      ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS FOR ANZ350-353
         UNTIL FROM 2 AM SUNDAY.
&&

PUBLIC...MPS
AVIATION/MARINE...PW
Hazardous weather outlook, May 19, 3:30 AM EDT, 3 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE UPTON NY
330 AM EDT FRI MAY 19 2006

CTZ005>012-NJZ002>006-011-NYZ067>081-201000-
NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX-
NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-
SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-WESTERN PASSAIC-BERGEN-
EASTERN PASSAIC-ESSEX-HUDSON-UNION-ORANGE-PUTNAM-ROCKLAND-
NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-
BRONX-RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-QUEENS-NASSAU-
NORTHWESTERN SUFFOLK-NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK-
SOUTHEASTERN SUFFOLK-
330 AM EDT FRI MAY 19 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN
CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

ANZ355-201000-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
330 AM EDT FRI MAY 19 2006

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 8 PM
EDT SATURDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF ATLANTIC
COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

A SMALL CRAFT ADVISORY FOR 3 TO 5 FT SEAS IS IN EFFECT UNTIL 8 PM
EDT SATURDAY. PLEASE REFER TO THE COASTAL WATERS FORECAST FOR DETAILS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A SMALL CRAFT ADVISORY FOR 3 TO 5 FT SEAS IS IN EFFECT UNTIL 8 PM
EDT SATURDAY. PLEASE REFER TO THE COASTAL WATERS FORECAST FOR DETAILS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

ANZ350-353-201000-
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
330 AM EDT FRI MAY 19 2006

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 2 AM
EDT SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF ATLANTIC
COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

A SMALL CRAFT ADVISORY FOR 3 TO 5 FT SEAS IS IN EFFECT UNTIL 2 AM
EDT SUNDAY. PLEASE REFER TO THE COASTAL WATERS FORECAST FOR
DETAILS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A SMALL CRAFT ADVISORY FOR 3 TO 5 FT SEAS IS IN EFFECT UNTIL 2 AM
EDT SUNDAY. PLEASE REFER TO THE COASTAL WATERS FORECAST FOR
DETAILS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

ANZ330-335-338-201000-
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-
330 AM EDT FRI MAY 19 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF ATLANTIC
COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

MPS

The office that day

Everything else NWS New York, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 19, 10:34 AM EDTSevere Thunderstorm WarningOKXNew York41 min
May 19, 10:45 AM EDTSpecial Marine WarningOKX30 min
May 19, 3:48 PM EDTSpecial Marine WarningOKX57 min
May 19, 4:05 PM EDTSpecial Marine WarningOKX55 min
May 19, 5:00 PM EDTSpecial Marine WarningOKX45 min
May 19, 6:40 PM EDTSpecial Marine WarningOKX65 min
May 19, 7:09 PM EDTSpecial Marine WarningOKX66 min

Nearby

Flash Flood Warnings in New York, 2006Every flash flood warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.